Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on the Grothendieck residue map


Author: James B. Carrell
Journal: Proc. Amer. Math. Soc. 70 (1978), 43-48
MSC: Primary 32L10
MathSciNet review: 0492408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to give a direct proof that a global integral over a compact complex manifold X can be evaluated on the zero set of a meromorphic vector field on X with isolated zeros via a Grothendieck residue morphism. A special case of this evaluation is the meromorphic vector field theorem of Baum and Bott [1]. The present proof suggests some complements of the M.V.F. Theorem which are contained in Theorem 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32L10

Retrieve articles in all journals with MSC: 32L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0492408-1
PII: S 0002-9939(1978)0492408-1
Article copyright: © Copyright 1978 American Mathematical Society